Examination Area Exits Excessive Blood After Taking Blood?
finished taking blood, the injection / cotton swab full of blood came out quite a lot, even though other people are fine even the cotton is still clean, is it reasonable?
hello .. thanks for the question ..
based on your complaint, in general scars or punctures / injections will bleed due to broken blood vessels and usually the blood will stop within a few minutes (normally about 1 minute) because broken blood vessels will be repaired by clotting factors in the blood body. however, if the blood does not stop after a few minutes or hours, it may be caused by several things, such as:
the presence of blood clotting factor disorders so that when a blood injury occurs it tends to stop long. as in the condition / disease hemophilia, von willebrand disease).
platelet abnormalities. can be a platelet count in blood cells that is high or lower than normal. Platelet abnormalities generally cause bleeding in the body (red rash on the body or bleeding gums) and usually accompanied by other diseases. in this situation, if a wound occurs it will be difficult to stop.
a history of using blood thinners such as aspirin or warfarin. usually due to certain disease factors that need to use blood-thinning drugs such as heart disease.
Vitamin K deficiency is related to blood clotting factor disorders.
To ensure this condition, blood tests and other supporting tests are certainly needed. if the complaint is felt not to decrease for hours to days and so it makes your condition worse or the injection of swelling, redness until fever develops, you should consult your doctor directly to make sure and provide appropriate treatment. while the thing you can do is after you have finished injecting and covered with cotton then simply by pressing the injection bed (don't shake / rub the injection marks with the cotton because it can cause the blood vessels to burst wider so that they bleed more), keep the cleanliness of the injection marks, compress the injection if it feels painful.
that's all .. hopefully can help ..